MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 3, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 06/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products.Logic cr femoral por, left, sz 3 (cat# 02-010-04-0230 / serial#(b)(6)).Three peg patella 35mm (cat# 200-02-35 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately four years post initial left side tka, the female patient had a revision due to poly wear.Patient was revised into a logic ps tkr.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images received.Sales rep was unable to obtain x-rays.The devices are not available for evaluation as they were disposed at the hospital, no other patient information/medical history reported.
 
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of improper implant position, the overall posterior slope of the insert and/or potential ligamentous/soft tissue imbalances which allowed for increased posterior contact between the femoral component and the tibial insert and led to the observed damage of the polyethylene.Additionally, a contributing factor to the observed damage may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, this cannot be confirmed as the device was not returned for evaluation and radiographs were not provided.The most probable root cause associated with the reported event of ¿prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of improper implant position, the overall posterior slope of the insert and/or potential ligamentous/soft tissue imbalances which allowed for increased posterior contact between the femoral component and the tibial insert and led to the observed damage of the polyethylene.Additionally, a contributing factor to the observed damage may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, this cannot be confirmed as the device was not returned for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacboson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key17361108
Report Number1038671-2023-01715
Device Sequence Number17449980
Product Code JWH
UDI-Device Identifier10885862174413
UDI-Public10885862174413
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2022
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 3, 9MM
Device Catalogue Number02-012-49-3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer09/28/2023
03/25/2025
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date10/31/2023
03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LGC TIBIAL FIT TRAY CEM SZ 3F / 3T.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale